Skip to main content
Article
Fractional complex transform method for wave equations on Cantor sets within local fractional differential operator
Advances in Difference Equations (2013)
  • Xiao-Jun Yang
  • W. H. Su, W. H. Su
  • D. Baleanu, D. Baleanu
  • H. Jafari, H. Jafari
Abstract

This paper points out the fractional complex transform method for wave equations on Cantor sets within the local differential fractional operators. The proposed method is efficient to handle differential equations on Cantor sets.

Publication Date
April 10, 2013
Citation Information
W. H. Su, D. Baleanu, X. -J. Yang and H. Jafari, "Fractional complex transform method for wave equations on Cantor sets within local fractional differential operator," Advances in Difference Equations, vol.2013, no.1, 97-103.